Alert archive / Ohio / Snow Advisories in 2007

Snow Advisory 1, NWS Cleveland, OH

March 16, 20075 counties in Ohio

NWS Cleveland, OH issued this snow advisory at Mar 16, 2007, 11:01 AM EDT for 5 counties in Ohio. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2007, 11:01 AM EDT (15:01 UTC)
Expired
Mar 17, 2007, 3:52 AM EDT
In force
17 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 161501
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 AM EDT FRI MAR 16 2007


PAZ001>003-162315-
/O.NEW.KCLE.HS.W.0001.070316T1501Z-070317T0800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1101 AM EDT FRI MAR 16 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY FOR EXTREME
NORTHWEST PENNSYLVANIA.

A LOW PRESSURE AREA THAT WILL MOVE ALONG THE EAST COAST TODAY AND
TONIGHT COMBINED WITH A FLOW OFF OF LAKE ERIE WILL CAUSE 4 TO 7
INCHES OF SNOW TO ACCUMULATE BY EARLY SATURDAY MORNING IN THE
WARNING AREA.

ON SATURDAY AND SATURDAY NIGHT SOME LAKE EFFECT SNOW SHOWERS WILL
OCCUR. SEVERAL INCHES OF ADDITIONAL SNOW MAY OCCUR. PEOPLE WILL
NEED TO MONITOR LATER FORECASTS.

TRAVEL WILL BE DIFFICULT OR IMPOSSIBLE ON UNPLOWED ROADS. IF YOU
MUST DRIVE, ALLOW EXTRA TIME TO REACH YOUR DESTINATION, AND KEEP
AN EMERGENCY KIT IN YOUR CAR IN CASE YOU BECOME STRANDED.

$$

OHZ012>014-023-033-089-162315-
/O.NEW.KCLE.SN.Y.0001.070316T1501Z-070317T0800Z/
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...WARREN...
YOUNGSTOWN...ASHTABULA
1101 AM EDT FRI MAR 16 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

A LOW PRESSURE AREA THAT WILL MOVE ALONG THE EAST COAST TODAY AND
TONIGHT COMBINED WITH A FLOW OFF OF LAKE ERIE WILL CAUSE 3 TO 5 INCHES
OF SNOW TO ACCUMULATE BY EARLY SATURDAY MORNING IN THE ADVISORY AREA.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

KIELTYKA
3 follow-up statements
000 
WWUS41 KCLE 161909
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT FRI MAR 16 2007

PAZ001>003-170315-
/O.EXT.KCLE.HS.W.0001.000000T0000Z-070317T1600Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
309 PM EDT FRI MAR 16 2007

...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 12 PM EDT SATURDAY...

THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 12 PM EDT SATURDAY.

A LOW PRESSURE AREA THAT WILL CONTINUE TO MOVE ALONG THE EAST
COAST TONIGHT COMBINED WITH A FLOW OFF OF LAKE ERIE WILL CONTINUE
TO CAUSE SNOW. AS THE LOW GETS FAR ENOUGH AWAY LATE TONIGHT THE
SNOW WILL BECOME MORE LAKE EFFECT SNOW SHOWERS. THE SNOW SHOWERS
SHOULD BECOME MORE SCATTERED SATURDAY AFTERNOON. SNOW
ACCUMULATION TONIGHT WILL BE 2 TO 4 INCHES WITH ANOTHER 2 TO 4
INCHES ON SATURDAY ESPECIALLY AWAY FROM LAKE ERIE.

TRAVEL WILL BE DIFFICULT OR IMPOSSIBLE ON UNPLOWED ROADS. IF YOU
MUST DRIVE... ALLOW EXTRA TIME TO REACH YOUR DESTINATION... AND
KEEP AN EMERGENCY KIT IN YOUR CAR IN CASE YOU BECOME STRANDED.

$$

OHZ023-033-170000-
/O.EXT.KCLE.SN.Y.0001.000000T0000Z-070317T0000Z/
TRUMBULL-MAHONING-
INCLUDING THE CITIES OF...WARREN...YOUNGSTOWN
309 PM EDT FRI MAR 16 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THE SNOW WILL TAPER TO OCCASIONAL SNOW SHOWERS QUICKLY THIS
EVENING. OVERNIGHT SNOWFALL WILL BE GENERALLY 1 TO 2 INCHES.

$$

OHZ012>014-089-170315-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-070317T0800Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
309 PM EDT FRI MAR 16 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

A LOW PRESSURE AREA MOVING ALONG THE EAST COAST AND A FLOW OFF THE
LAKE WILL CONTINUE TO CAUSE SOME SNOW TONIGHT. AS THE NIGHT GOES
ON IT WILL BECOME MORE SNOW SHOWERY. OVERNIGHT SNOWFALL WILL
RANGE FROM 2 TO LOCALLY 4 INCHES WITH SEVERAL INCHES ADDITIONAL
EXPECTED ON SATURDAY.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

KIELTYKA
000 
WWUS41 KCLE 170010
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
810 PM EDT FRI MAR 16 2007

OHZ023-033-170115-
/O.EXP.KCLE.SN.Y.0001.000000T0000Z-070317T0000Z/
TRUMBULL-MAHONING-
INCLUDING THE CITIES OF...WARREN...YOUNGSTOWN
810 PM EDT FRI MAR 16 2007

...SNOW ADVISORY HAS EXPIRED...

THE HEAVIER SNOW HAS MOVED EAST OF THE AREA. HOWEVER...AN ADDITIONAL 
1 TO 2 INCHES OF SNOW IS POSSIBLE BY DAYBREAK SATURDAY. 

$$

PAZ001>003-170815-
/O.CON.KCLE.HS.W.0001.000000T0000Z-070317T1600Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
810 PM EDT FRI MAR 16 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM EDT
SATURDAY...

OCCASIONAL SNOW WILL CONTINUE ACROSS NORTHWEST PENNSYLVANIA
THROUGH THE OVERNIGHT HOURS...WITH ANOTHER 2 TO 4 INCHES OF SNOW
POSSIBLE BY MORNING. THE SNOW SHOWERS SHOULD BECOME MORE SCATTERED
SATURDAY AFTERNOON...BUT AN ADDITIONAL 2 TO 4 INCHES OF SNOW IS
POSSIBLE BY EARLY SATURDAY AFTERNOON.  

TRAVEL WILL BE DIFFICULT ON UNPLOWED ROADS. IF YOU MUST DRIVE...
ALLOW EXTRA TIME TO REACH YOUR DESTINATION...AND KEEP AN
EMERGENCY KIT IN YOUR CAR IN CASE YOU BECOME STRANDED.



$$

OHZ012>014-089-170800-
/O.CON.KCLE.SN.Y.0001.000000T0000Z-070317T0800Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
810 PM EDT FRI MAR 16 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

OCCASIONAL SNOW SHOWERS WILL CONTINUE OVERNIGHT...WITH 2 TO
LOCALLY 4 INCHES OF NEW SNOW POSSIBLE BY SATURDAY MORNING. AN
ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE SATURDAY BEFORE THE
SNOW TAPERS TO FLURRIES DURING THE AFTERNOON.

IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KCLE 170752
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EDT SAT MAR 17 2007

PAZ001>003-170900-
/O.CAN.KCLE.HS.W.0001.000000T0000Z-070317T1600Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
352 AM EDT SAT MAR 17 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAVY
SNOW WARNING. 

ALTHOUGH OCCASIONAL LIGHT SNOW SHOWERS ARE EXPECTED THIS
MORNING...ACCUMULATIONS WILL BE 2 INCHES OR LESS. SOME UNTREATED ROADS
WILL CONTINUE TO BE SLIPPERY...SO USE CAUTION IF DRIVING THIS MORNING.

$$

OHZ012>014-089-170900-
/O.CAN.KCLE.SN.Y.0001.000000T0000Z-070317T0800Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
352 AM EDT SAT MAR 17 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW
ADVISORY. 

ALTHOUGH OCCASIONAL LIGHT SNOW SHOWERS ARE EXPECTED THIS
MORNING...ACCUMULATIONS WILL BE 2 INCHES OR LESS. SOME UNTREATED ROADS
WILL CONTINUE TO BE SLIPPERY...SO USE CAUTION IF DRIVING THIS
MORNING.

$$

MRD

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Mar 16, 7:25 AM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 16, 7:25 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
725 AM EDT FRI MAR 16 2007

.AVIATION(12Z-12Z)...
PCPN CONTINUES TO EXPAND NORTHWARD. MVFR CIGS NOW ACROSS THE
SOUTHEASTERN PART OF THE FORECAST AREA AHEAD OF THE PCPN. LOWER CIGS
SHOULD EXPAND N AND W TODAY...ALONG WITH THE PCPN. DIFFERERENCES
BETWEEN THE GFS AND NAM WITH REGARD TO THE QPF...BUT THE THINKING IS
THAT THE DRIER GFS IS REASONABLE GIVEN THE STRONG EASTERLY WIND
COMPONENT HELPING TO DRY OUT THE LOWER LEVELS AND DIMINISHING PCPN.
GIVEN THE DRY AIR CURRENTLY IN PLACE...IT WILL TAKE FAIRLY STRONG
UPWARD MOTION TO BEGIN THE SNOW...BUT ONCE IT DOES START CONDITIONS
WILL RAPIDLY DIMINISH WITH MOST AREAS ALONG AND EAST OF I-71
DROPPING TO IFR OR PERHAPS LIFR AT YNG AND/OR ERI. EXPECT PCPN TO
START AT YNG AND CAK AROUND 15Z AND CLE/MFD/ERI AROUND 17Z. HEAVIEST
SNOW WILL ALSO BE OVER THE FAR EAST WHERE 6 INCHES MAY FALL BY SAT
MORNING. AT CLE AND MFD GENERALLY 1-2 INCHES TODAY. TOL AND FDY WILL
BE ON THE WESTERN FRINGE OF THE BEST MOISTURE...SO ANY SNOW IS
EXPECTED TO BE LIGHT WITH LITTLE ACCUMUALATION AND MVFR TYPE
CONDITIONS.

&&

.SHORT TERM FORECAST (TONIGHT THROUGH SATURDAY)...
FOLLOWED THE EVOLUTION OF THE GFS THROUGH THE SHORT TERM.  MODELS
SHOW A DEEPENING UPPER TROF ACROSS THE GREAT LAKES THROUGH THE NEXT
48 HOURS.  THIS WILL PHASE WITH A DEVELOPING COASTAL LOW AND BRING
SNOW TO THE AREA PRIMARILY THE EASTERN HALF OF THE AREA.  HEADLINES
WILL REACH UP TO OUR EASTERN BORDER BUT FOR NOW WILL LET THAT BE THE
EXTENT ALTHOUGH WE COULD APPROACH ADVISORY CRITERIA ACROSS THE
EASTERN COUNTIES.  AS ALWAYS...WITH THESE COASTAL LOWS...A TRACK
SLIGHTLY WEST OF FORECAST COULD MAKE A BIG DIFFERENCE ACROSS NERN OH
AND NWRN PA. FOR NOW WILL INCREASE SNOW TOTALS A BIT AND LET THE DAY
CREW TAKE ANOTHER LOOK.

FOR TODAY THE LOW MOVES FROM SOUTH CAROLINA TO THE VIRGINIA COAST.
GFS SHOWS MOISTURE BEING PULLED BACK WEST INTO THE AREA ALTHOUGH
INITIALLY LOW LEVEL DRY INFLOW WILL BE A PROBLEM.  WILL ALLOW FOR A
CHANCE OF SNOW DURING THE MORNING EAST BUT MOST PRECIP WILL FALL
DURING THE AFTERNOON. THE LOW MOVES QUICKLY NORTHEAST TO LONG ISLAND
BY SAT 12Z.  GFS STILL KEEPS MOISTURE ACROSS THE EASTERN THIRD OF
THE AREA BUT DYNAMICS HAVE LIFTED OUT OF THE AREA AND BY 12Z GFS
SHOWS SUBSIDENCE ACROSS THE AREA. STILL CONCERNED HOWEVER WITH THE
POSSIBILITY OF LAKE EFFECT SNOW SHOWERS.  TEMPERATURES REALLY
MARGINAL WITH -12 TO -14C AT 850MB AND ONLY A PARTIALLY OPEN LAKE
BUT SHOULD BE GOOD FOR SNOW SHOWERS LATE TONIGHT AND SATURDAY.  SNOW
TOTALS TODAY WILL BE 2 TO 4 INCHES ACROSS THE FAR EASTERN COUNTIES
AND WILL FALL OFF QUICKLY WEST. WILL GO WITH UP TO 3 INCHES TONIGHT
AND SATURDAY.

&&

.LONG TERM(SUNDAY THRU THU)...
NO BIG CHANGES MADE TO THE PREVIOUS EXTENDED FORECAST. LARGE UPPER
LEVEL TROF EXITING THE EAST EARLY IN PERIOD. PROGRESSIVE UPPER LEVEL
FLOW BRINGS WEAK RIDGE INTO THE GREAT LAKES AREA AT THE END OF THE
PERIOD.  TEMPERATURES GO FROM BELOW NORMAL ON SUNDAY TO MOST OF
THE EXTENDED PERIOD HAVING TEMPERATURES NEAR NORMAL UNTIL END OF
PERIOD WHEN SW FLOW PUSHES TEMPERATURES ABOVE.  HIGH PRESSURE MOVES
OFF TO THE EAST SUNDAY WITH WARM FRONT MOVING THROUGH ON MONDAY
FOLLOWED QUICKLY BY A COLD FRONT LATE MONDAY NIGHT.  CARRIED JUST A
SLIGHT CHANCE OF SHOWERS ON WEDNESDAY AS A WARM FRONT MOVES THROUGH.
THEN FAIR AND MILD THURSDAY BEING IN THE WARM SECTOR WITH
TEMPERATURES CLIMBING ABOUT 5 TO 10 DEGREES ABOVE NORMAL.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...TK
LONG TERM...WCR
AVIATION...MRD
Hazardous weather outlook, Mar 16, 6:45 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
645 AM EDT FRI MAR 16 2007

OHZ003-006>013-017>022-027>032-036>038-047-171045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
645 AM EDT FRI MAR 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-171045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-WILLOWICK TO GENEVA-
ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-THE-
LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
645 AM EDT FRI MAR 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-023-033-089-PAZ001>003-171045-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
645 AM EDT FRI MAR 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL DEVELOP BY AFTERNOON AND CONTINUE INTO THE OVERNIGHT
HOURS. ALTHOUGH ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW WARNING
CRITERIA...A TOTAL OF 3 TO 6 INCHES OF SNOW IS POSSIBLE BY
SATURDAY MORNING ACROSS PORTIONS OF EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Snow Advisories in Ohio, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.